# SDR SWAA2024062501091

- Difficulty date: June 12, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP LAVATORY D BATTERY ON FLASHLIGHT AT AFT GALLEY AREA (2 EA) 2024-335985<[01] REPLACED LAVATORY D BATTERY ON FLASHLIGHT AT AFT GALLEY AREA (2 EA) IAW B737-800 AMM-25-64-00-900-806;[02] COMPLETED TASK.
